MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP OPTABLATE BVN PROBE DUAL KIT; PROBE, RADIOFREQUENCY LESION

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP OPTABLATE BVN PROBE DUAL KIT; PROBE, RADIOFREQUENCY LESION
Catalog Number 9900-110-200
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Full udi is not available due to missing lot number.
 
Event or Problem Description
It was reported the omnicurve peak sheath was left in the patient.There was no medical intervention, no adverse consequences and no clinically significant surgical delay.

Brand Name
OPTABLATE BVN PROBE DUAL KIT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24278196
Report Number3015967359-2026-00074
Device Sequence Number20912465
Product Code GXI
UDI-Device Identifier07613327601169
UDI-Public(01)07613327601169
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K250213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9900-110-200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown